Results 1 to 4 of 4
  1. #1
    morton30 is offline New Member
    Join Date
    Jul 2018
    Posts
    1

    How to get back libido on SSRI's?

    Hello everyone this is my first post im just starting to get back into weightlifting the information on these forums is excellent but i have a big problem i am out of ideas i have been on 40mg citalapram and i have zero sex drive i mean absolutely nothing below are all the drugs i have tried to get it back

    HERBAL
    Damiana Extract
    Horny Goat Weed
    Bulgarian tribulus
    Maca root

    PRESCRIPTION
    Sildenafil
    Cialis

    I even went as far as ejecting Bremelanotide from 3 different sources which whoever out there that is on ssri's not to try this it done absolutely nothing but made me feel sick as a dog
    has anyone out there been in the same situation as me any help would be most appreciated

  2. #2
    Phoenixphysique is offline New Member
    Join Date
    Jul 2018
    Posts
    9
    Have you had your prolactin levels and estrogen levels checked? Yes i know you're talking about SSRIs however there is a link with these as well SSNRIs to prolactin and estrogen levels . This may be the cause from my speculation as to why it causes things like lethargy - head aches - mood swings - erectile dysfunction and some other side effects depending what medication a person is on . You see , your standard Cialis is trying to patch up the issue but it's not targeting the root cause and if someone does not have blood work , hormonal panels to look at , you can see how it is pretty hard to say what may be causing you trouble .

    When it comes to libido , too many factors play in but of course , medication always warrants some investigation . I would consider this and if it's not your issue then , what is your testosterone levels at i have to ask? is this medication you're on even working then or do you still have anxiety / have you gained anxiety recently . There must be some hormonal , mental or physical cause for this and that's the issue , you have to play detective on yourself and your life , it can be a combination . Do you have good blood pressure? good blood flow and circulation .

    try to go back to the drawing board my friend , hope this helps

  3. #3
    PeanutbutterDC's Avatar
    PeanutbutterDC is online now Female Member
    Join Date
    Apr 2018
    Location
    Southern California
    Posts
    548
    Does the doctor who prescribed SSRIs know you have low libido? If so he/she might prescribe buspirone HCL (Buspar). That's pretty standard

  4. #4
    Mr.BB's Avatar
    Mr.BB is online now MONITOR
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,699
    To get libido back you need to stop the citalapram.

    Wean it off for a couple weeks at 20mg, dont stop all of a sudden.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •